# SDR UALA2009072002129

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 60,667 hours, 34,244 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD401767
- Part serial: 247
- Condition: Malfunctioned
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SYSTEM ISSUE, FLIGHT DIVERTED.  BOTH IRS DC FAIL LIGHTS ILLUMINATED.  BATTERY VOLTAGE SLOWLY DROPPED TO 14 VOLTS.  REPLACED BATTERY, BATTERY CHARGER AND RELAY R41.
